# SDR ASAA2024083153327

- Difficulty date: August 31, 2024
- Submitted: October 23, 2024
- Operation: Air carrier
- Aircraft: N525AS
- Make and model: Boeing 737890
- Aircraft serial: 35692
- Aircraft time: 49,658 hours, 17,755 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148A332113
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD OF STA 1088 AND AT STGR 25R FWD END OF APU DOOR HAS SIGNS OF CORROSION.  GROUNDED - YES. ACCOMPLISHED CATEGORY A MINOR REPAIR ON FUSELAGE SKIN SECTION 48 STA 1088 AT STGR 25R PER EA # 800-53EA-27557 REV 00.
